| Catalog Number |
42512100410 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/16/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an initial total knee arthroplasty, the articular surface would not engage properly with the tibial tray.After verifying there was no soft tissue interference preventing the articular surface from seating, the surgeon opted to use a duplicate device.The second bearing was seated without difficulty.It was reported that no additional information is available.
Additional Manufacturer Narrative
(b)(4).D10: medical product: tibia cemented 5 degree stemmed left size d: catalog# 42532006701, lot#66772404 g2: foreign: australia customer has indicated that the product will not be returned to zimmer biomet for investigation per hospital policy.The investigation is in process.Upon completion of the investigation, a follow-up mdr will be submitted.
Event or Problem Description
No further event information at time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the provided picture identified the articular surface identified some residue on the implant.The residue is reddish in color, which is indicates blood or bodily fluids.There is no obvious damage on the articular surface.The product was not returned for further evaluation.Device history record was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.Reported event was unable to be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.